# SDR GTIA2017031601837

- Difficulty date: March 16, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT APPROX FL180 FELT A VIBRATION BENEATH COCKPIT FLOOR. VIBRATION WAS ACCOMPANIED BY A SMELL OF BURNING. BURNING SMELL PERSISTED UNTIL LANDING. UPON INVESTIGATION OF SOURCE OF VIBRATION & SMELL FOUND BLOWER FAN RATTLING AND MAKING NOISE. R&R BLOWER(20HQ) IAW AMM 21-26-51. OPS CK GOOD NO OTHER DEFECTS NOTED.
